# SDR AALA20100916DFW01

- Difficulty date: September 14, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 19,021 hours, 2,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 31G ESCAPE PATH LIGHT HAS 1 LAMP INOPERATIVE.  REPLACED LAMP FOR SEAT 31G ESCAPE PATH LIGHT.  OPS CHECKED NORMAL
